# SDR SWAA2022022266573

- Difficulty date: February 1, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7725A
- Make and model: Boeing 737-76N
- Aircraft serial: 32671
- Aircraft time: 50,724 hours, 25,358 cycles
- System (JASC): 5241 · Galley Doors
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACCOMPLISHING INSPECTION OF CCN:5241-I-14079-NG; FOUND 1 INCH CRACK OF #4 BEAM COMMON TO THE FORWARD SERVICE DOOR. / [01] FSD #4 BEAM WAS REMOVED AND REPLACED ON WORK ORDER: 546753 PER SRM 51-40-02-0G-0 PARA 4; 7 AND BOEING DWG: 141A6516.;[02] VERIFIED CORRECTIVE ACTION 1. SUPPORTING DOCS ATTACHED.
